# SDR SIMA20170423001

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 30,313 hours, 25,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF THE EMERGENCY ROW SEATING INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT.  OPS CHECKED GOOD IAW AMM 33-50-12.
